Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill

Hiv And Stomach Pain In Women

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Loss of Appetite Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, andanus. It is also called the gastrointestinal or GI tract. The gut plays an important role in keeping you healthy. It is where food isdigested and nutrients absorbed...
Ask the Experts

HIV pos & breaking out with pimples on my back and stomach

I dont have problems with acne usually. I am breaking out with Painful pimples on my back and stomach. I am not taking any meds so it can't be side affects of treatment. My V/L is <5000, CD4 500 and I don't know what has caused it. It...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
Many things can cause such a rash, including eczema, seborrhea, acne or other related conditions. One thing I also consider is a mild fungal skin infection. A combination steroid and antifungal cream may be a way to go here as a therapeutic trial,... Read more »

Stomach pain

My boyfriend has been HIV positive for 7 years, for the last year and a half he's been taking Truvada + Viramune and I believe he was taking a drug combination with combivir prior to this.In the last few months he has developed severe stomach...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
It is unclear what is causing this. Of the medications, the zidovudine component of the Combivir could be causing this side effect. At times, it is quite reasonable to try something like Omeprazole to see if it will lead to a resolution of the... Read more »

Bloating and Stomach Pains

Hello Dr's,I am currently on Combiviar and Viread and Bactrim. I went back on meds 10mons- I have been HIV+ for 14 yrs. My vl is undectable and my t's are creeping up not at 160. Is it possible that this could be side effects from meds -...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I am not generally supportive of using 3 nukes for HIV therapy but there are individuals who may do OK with that appraoch. Both AZT and tenofovir can cause GI problems. There are many alternative meds available to try if you are interested in a... Read more »

Chronic stomach pains

A family member was just diagnosed with HIV and has been complaining of severe stomach pains which lead to nausea, vomiting, and loss of appetite. My family member was told at a recent doctor's visit that there was a film covering their...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The range of conditions that can cause stomach symptoms (nausea, vomiting, decreased appetite is very broad so a full clinical and laboratory evaluation is needed. AIDS related infections (such as mycobacterial infections or esophageal infection),... Read more »
Connect With Others

stomach feels horrible

Posted by Anonymous, 2 Replies
I'm have lots of symtoms but I'm still waiting to take my test again to know for sure. I keep having a achy feeling in my belly. It's weird I don't have a diahrea but I do have a ton of gas. Is this another possible symptom of being infected? I've... Read more »

Upset Stomach

Posted by RL9141, 2 Replies
I've been on Truvada, Prezista, Norvir for about a year now. All is well except I have such stomach problems. Lately I have had chronic diarrhea, stomach pain, stomach gas, nausea. It sucks and anything I eat hurts my stomach. Is it truse that there... Read more »

I feel sick to my stomach and haven't eaten in day

Posted by jackiec, 2 Replies
i feel so sick to my stomach. i needed to write you all to get your advice. i know i sound pathetic. i had unprotected sex and then 3 days later my lymph nodes swelled up in my neck and it seemed like my throat hurt but it didn;t really seem like a... Read more »

ARS STOMACH PAIN?

Posted by Anonymous
Is it normal or even possible for the stomach pain and nausea that comes with intitial infection to last over 2 months? (I really wish i could get some one medically trained to answer this)

Read more »